# SDR 2006UALA00651

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Part time: 3,871,936 hours, 28,608 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LEADING EDGE DENTED APPROX 5 FT FROM FUSELAGE.  DAMAGE REMOVED AND A FLUSH REPAIR WAS INSTALLED PER SRM 55-10-01 REPAIR NR 2.
